# SDR COMA0760347

- Difficulty date: April 30, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 19,046 hours, 16,403 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835362028M
- Condition: Failed
- Location: Wow
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5405 - NR 2 ENGINE THROTTLE BINDING ON TAKEOFF, ABORTED TAKEOFF.  REMOVED AND REPLACED RIGHT WOW RELAY (2K2KE).
